Translator Disclaimer
Summer 2022 A locally F-finite Noetherian domain that is not F-finite
Tiberiu Dumitrescu, Cristodor Ionescu
J. Commut. Algebra 14(2): 177-180 (Summer 2022). DOI: 10.1216/jca.2022.14.177

Abstract

Using an old example of Nagata, we construct a Noetherian ring of prime characteristic p, whose Frobenius morphism is locally finite, but not finite.

Citation

Download Citation

Tiberiu Dumitrescu. Cristodor Ionescu. "A locally F-finite Noetherian domain that is not F-finite." J. Commut. Algebra 14 (2) 177 - 180, Summer 2022. https://doi.org/10.1216/jca.2022.14.177

Information

Received: 3 July 2020; Revised: 3 August 2020; Accepted: 4 August 2020; Published: Summer 2022
First available in Project Euclid: 14 July 2022

Digital Object Identifier: 10.1216/jca.2022.14.177

Subjects:
Primary: 13A35
Secondary: 13F40

Keywords: excellent rings , F-finite rings , Frobenius morphism

Rights: Copyright © 2022 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
4 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.14 • No. 2 • Summer 2022
Back to Top